MathSciNet Relay Station
MathSciNet bibliographic data
MR1299472 49J40 (47H05 47H19 47N10)
Yao, J. C. Multi-valued variational inequalities with $K$-pseudomonotone operators. J. Optim. Theory Appl. 83 (1994), no. 2, 391–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement